MAUDE Adverse Event Report: QUICK-SET PARADIGM; QUICK-SET 60/6 PCC

QUICK-SET PARADIGM; QUICK-SET 60/6 PCC
Model Number MMT-399600
Medical Device Problem Codes Connection Problem (2900); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported by the patient that the infusion set's tubing had detached at the quick release while sleeping.The patient had six infusion sets that detached after one day or two.The site location was on the patient's side and the pump was located in the front of the infusion sets.The infusion set had been used for one day and the infusions were stored in the bedroom.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.
 
Event or Problem Description
On 28-jan-2021: follow up information was submitted for updating health effect impact code and result of the complaint investigation of returned used and unused devices (1 used set, 3 unused sets and 1 used cannula).In the used set (one), it was found that the connection between tubing connector and cannula does not make the click, due to the click-legs of tubing connector have damages (deformed).The static pull test results were found within specifications.Based on the result: component code, type of investigation code, investigation findings code and investigation conclusions code were updated.Unomedical reference number (b)(4).Event occurred in canada.It was reported by the patient that the infusion set's tubing had detached at the quick release while sleeping.The patient had six infusion sets that detached after one day or two.The site location was on the patient's side and the pump was located in the front of the infusion sets.The infusion set had been used for one day and the infusions were stored in the bedroom.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.

Brand Name
QUICK-SET PARADIGM
Common Device Name
QUICK-SET 60/6 PCC
MDR Report Key10598340
Report Number3003442380-2020-00404
Device Sequence Number19689316
Product Code FPA
UDI-Device Identifier05705244006317
UDI-Public05705244006317
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/01/2022
Device Model NumberMMT-399600
Device Lot Number5279072
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2020
Supplement Date Received by Manufacturer09/17/2020
Initial Report FDA Received Date09/29/2020
Supplement Report FDA Received Date01/28/2021
Patient Sequence Number1